# SDR AALA202203116085

- Difficulty date: February 25, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER FLANGE OF FORWARD CARGO COMPARTMENT MOVABLE BULKHEAD, LOCATED AT STA 500I BETWEEN RBL 20 AND LBL 20. REPAIRED PER SRM 51-40-02.
